# SDR MASA200501011

- Difficulty date: December 8, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 10,626 hours, 8,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 9001 OKC - PAX DOOR WARNING MESSAGE IN FLIGHT.  MAINTENANCE ADJUSTED TORQUE CAM TUBE.
